# SDR ASAA11510776

- Difficulty date: December 9, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 18,190 hours, 5,474 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Not Seated
- Location: Weather  Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

"PWS FAIL" LIGHT COMES ON INTERMITTANLTY.  RE-SEATED WXR R.T & SECURED.  ACCOMPLISHED FIM TASK 34 43 00 WXR BITE GRD VERIFICATION SUCCESSFUL.
